# SDR 250TR0004

- Difficulty date: May 31, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,266 hours, 25,493 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Potentiometer
- Part number: 2589918902
- Part serial: 80063288
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"A" Auto-pilot jerky in all modes. R&R stab trim potentiometer.
